# SDR DXTA200601290

- Difficulty date: March 11, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N924QS
- Make and model: Cessna 750
- Aircraft serial: 7500124
- Aircraft time: 5,370 hours, 3,268 cycles
- Engine: Allsn AE3007C
- Engine time: 5,076 hours, 3,474 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

IN CRUISE, LEFT ENGINE ITT QUICKLY ROSE TO 860 AND SHARPLY DROPPED TO APPROX 820-830 SEVERAL TIMES.  APPROX 10-15 BOUNCES IN A 10-15 SEC TIME. FL410, RAT -18, .90M.  INSPECTED ALL THERMOCOUPLE CONNECTORS PER A23007C MM 77-21-10.  APPLIED STABILANT 22 CONTACT ENHANCER TO ALL LEADS.  PERFORMED TURBINE - INTERSTAGE THERMOCOUPLE TEST IAW AE3007C MM, ALL CHECKS GOOD.  RAN A/C AT POP FOR 15 MIN LEFT ITT STAYED AT 780 DEGREES WITH NO FLUCTUATION.
